International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 104

Research Paper | Mathematics | India | Volume 4 Issue 1, January 2015


Integral Points on the Cone x2 + 25y2 =17z2

Dr. P. Jayakumar, S. Prabha


Abstract: The ternary quadratic homogeneous equation representing cone given by x2 + 25y2 = 17z2 is analyzed for its non zero distinct integer points on it. Five different patterns of integer points satisfying the cone under consideration are obtained. A few interesting relation between the solutions and special number patterns are presented.


Keywords: Ternary Quadratic, homogenous cone, integer solutions


Edition: Volume 4 Issue 1, January 2015,


Pages: 2050 - 2052


How to Cite this Article?

Dr. P. Jayakumar, S. Prabha, "Integral Points on the Cone x2 + 25y2 =17z2", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB15707, Volume 4 Issue 1, January 2015, 2050 - 2052

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Ternary Quadratic'

Downloads: 114

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar, G. Shankarakalidoss

Share this Article

Downloads: 116

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 20 - 22

Lattice Points on the Cone X^2+9Y^2=50Z^2

P. Jayakumar, K. Sangeetha

Share this Article

Similar Articles with Keyword 'homogenous cone'

Downloads: 122

Research Paper, Mathematics, India, Volume 4 Issue 12, December 2015

Pages: 654 - 655

On Ternary Quadratic Diophantine Equation 8x2 + 8y2 -15xy = 40z2

Dr. P. Jayakumar, J. Meena

Share this Article

Downloads: 159

Research Paper, Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 37 - 39

On Ternary Quadratic Homogeneous Diophantine Equation 5x2 + 5y2 ? 9xy = 20z2

Dr. P. Jayakumar, S. Prabha

Share this Article

Similar Articles with Keyword 'integer solutions'

Downloads: 103

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article

Downloads: 104

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns

P. Jayakumar, K. Sangeetha

Share this Article

Similar Articles with Keyword 'Ternary'

Downloads: 114

Research Paper, Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2053 - 2055

Lattice Points on the Homogeneous Cone 4(X2+Y2) ? 3XY =19Z2

Dr. P. Jayakumar, G. Shankarakalidoss

Share this Article

Downloads: 116

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 20 - 22

Lattice Points on the Cone X^2+9Y^2=50Z^2

P. Jayakumar, K. Sangeetha

Share this Article

Similar Articles with Keyword 'Quadratic'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 2

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1216 - 1218

A Deterministic Inventory Model with Demand as a Biquadratic Polynomial Function of Time with Static Rates of Deterioration

Pooja Soni, Rajender Kumar

Share this Article

Similar Articles with Keyword 'homogenous'

Downloads: 101

Research Paper, Mathematics, Afghanistan, Volume 8 Issue 8, August 2019

Pages: 1935 - 1945

Integrating Factors

Gheasudeen Ghawsi

Share this Article

Downloads: 113

Research Paper, Mathematics, India, Volume 5 Issue 3, March 2016

Pages: 1863 - 1866

On The Homogeneous Biquadratic Equation With 5 Unknowns: x4-y4=65 (z2-w2) R2

Dr. P. Jayakumar, R. Venkatraman

Share this Article

Similar Articles with Keyword 'cone'

Downloads: 99

Research Paper, Mathematics, India, Volume 8 Issue 9, September 2019

Pages: 951 - 953

A Study on Charpits Method for Finding the Solution of Nonlinear Partial Differential Equations of First Order with Three Independent Variables

Dr. Gitumani Sarma, Vezhopalu

Share this Article

Downloads: 103

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 776 - 784

Duality for Vector Optimization Problems with Cone Constraints Involving Support Functions

Priyanka Yadav

Share this Article

Similar Articles with Keyword 'integer'

Downloads: 163 | Monthly Hits: ⮙1

Research Paper, Mathematics, Nigeria, Volume 6 Issue 8, August 2017

Pages: 1893 - 1895

Integer Linear Programming Applied to Nurses Rostering Problem

A. A. Maidamisa, H. A. Odiniya

Share this Article

Downloads: 0

Research Paper, Mathematics, Uganda, Volume 10 Issue 11, November 2021

Pages: 435 - 441

The Beal's Conjecture and Fermat's Last Theorem

Adriko Bosco

Share this Article

Similar Articles with Keyword 'solutions'

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 10 Issue 9, September 2021

Pages: 1247 - 1257

Natural Number System and Its Fundamental Relationships (Proof of Fermat's Last Theorem)

Sugesh Krishna C. P.

Share this Article
Top